Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes positive urine test for Amphetamine while on Lexapro and Modafinil?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Thu, 22 Sep 2016 in Drug Abuse
Question: I have tested positive for amphetimine in a urine analysis and I haven't had any. I am on lexapro and modifinal


doctor
Answered by Dr. Alexander H. Sheppe 38 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Modafinil is a stimulant medication composed of amphetamines. This will cause your urine to test positive for amphetamines. Simply give a note from your doctor stating it is being prescribed to you to the administrator of the urine test.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. Alexander H. Sheppe 1 hour later
Thanks so much for your help this answers all my questions
Regards
doctor
Answered by Dr. Alexander H. Sheppe 51 minutes later
Brief Answer:
Followup

Detailed Answer:
You are very welcome!

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Modafinil

doctor1 MD

I have been taking nuvigil for about 4 months and have developed nausea and vomiting. Recently changed to Provigil in hope of losing the sick...

doctor1 MD

I'm 28 years old and feel like I am thinking through cotton wool. 6 years ago I had my T checked and it was low then (I was having Erection issues)...

doctor1 MD

is fatigue common with Parkinson if it is is there a medication that wiii help without making me constipated?

doctor1 MD

Hi, I am 37 years old and had a stroke in January of this year, SAH right frontal intracerebral hematoma effecting the Frontal, temporal and...

doctor1 MD

Hi, I am 37 years old and had a stroke in January of this year, SAH right frontal intracerebral hematoma effecting the Frontal, temporal and...

doctor1 MD

there is a medicine called, anaraspatam. i know the spelling is incorrect..can you help me find the exact spelling cause i cannot find it. it was...

doctor1 MD

Yes, I have MS and severe fatique. I have been on Provigil for over 4 years. It helps me tremendously. I am now going on Medicare and the Part D...